Translator Disclaimer
January, 2022 Homogenization of symmetric Dirichlet forms
Matsuyo TOMISAKI, Toshihiro UEMURA
Author Affiliations +
J. Math. Soc. Japan 74(1): 247-283 (January, 2022). DOI: 10.2969/jmsj/85268526

Abstract

We consider a homogenization problem for symmetric jump-diffusion processes by using the Mosco convergence and the two-scale convergence of the corresponding Dirichlet forms. Moreover, we show the weak convergence of the processes.

Funding Statement

Financial support through Grant-in-Aid for Scientific Research (C) by MEXT (19K03552) is gratefully acknowledged.

Citation

Download Citation

Matsuyo TOMISAKI. Toshihiro UEMURA. "Homogenization of symmetric Dirichlet forms." J. Math. Soc. Japan 74 (1) 247 - 283, January, 2022. https://doi.org/10.2969/jmsj/85268526

Information

Received: 26 July 2020; Published: January, 2022
First available in Project Euclid: 26 May 2021

Digital Object Identifier: 10.2969/jmsj/85268526

Subjects:
Primary: 31C25
Secondary: 60J25 , 60J46

Keywords: homogenization of symmetric jump-diffusions , Mosco convergence , Two-scale convergence

Rights: Copyright ©2022 Mathematical Society of Japan

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • January, 2022
Back to Top